| Catalog Number |
CS-25122-F |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: " on (b)(6) 2025, a respiratory specialist from (b)(6) hospital, found that catheter was blocked during use on the patient.They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.".
Additional Manufacturer Narrative
(b)(4).The customer report of a blocked catheter was not confirmed through complaint investigation of the returned sample.The customer returned one, 2-lumen hemodialysis catheter for analysis.Functional testing of the returned catheter revealed the catheter flushed as intended with no blockage detected.A device history record review was performed, and no relevant findings were identified.Based on the customer report and the sample received, no problem was found.
Event or Problem Description
It was reported that: "(b)(6) 2025, a respiratory specialist from (b)(6) hospital, found that catheter was blocked during use on the patient.They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.".